# SDR FDEA201808232172

- Difficulty date: August 23, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5323U5
- Condition: Corroded
- Location: Bs 1661-1682
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED INTERCOSTAL BS 1661 - 1682,  BL 0 IN THE AFT MAIN CARGO DECK.  THE CORROSION WAS REMOVED AND FOUND TO BE OUT OF LIMITS  IAW SRM 53-00-04-1A,  ALLOWABLE DAMAGE 101, DETAIL II, REV 124.   REPLACED THE INTERCOSTAL IAW SRM 51-40-02, REV 124.
